# SDR AALA201805239033

- Difficulty date: May 19, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 13,919 hours, 5,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT AT AISLE 14C LENS MISSING. REPLACED EMERGENCY LIGHT 14C. OPERATIONS CHECK GOOD PER AMM 33-51-19.
